# SDR UALA2011051702439

- Difficulty date: May 16, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N532UA
- Make and model: Boeing 757222
- Aircraft serial: 25072
- Aircraft time: 69,360 hours, 21,351 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L-1 DOOR MODE SELECTOR LEVER FAILS MIDWAY CHECK.  ADJUSTED L-1 DOOR GIRT BAR MECHANISM PER MM AND DOOR OPS CHECK GOOD PER MM ON NON ROUTINE 47096.
